# SDR FDEA201011294507

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE, MAIN CABIN STA 950 PLUS 10" TO STA 870, RBL 45.   REMOVED SEAT TRACK SECTION.  FABRICATED NEW SEAT TRACK & INSTALLED  IAW SRM 53-10-5, FIG 1AND SRM 51-30-2, REV 103.
